Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Skipping heartbeats, heart beats longer then goes back normal.What could be this?

My heart has been like almost skipping beats but its not, its almost like the beat lasts longer than it should then goes back to normal. I'm not sure what the medical term for it is, I've never hear of it happening, anyway I also feel that I have costochondritis. I'm not certain and I haven't had a chance to get it checked out yet but I've been doing research and it makes sense with my symptoms. You should also know I work out a lot, lifting and cardio.
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Clonazepam is using for Anxiety disorders ,Panic disorder.
your doctor is thinking that your breathing problem is due to anxiety.
side effect of this drugs are Very common --Drowsiness, Interference with cognitive and motor performance ,Euphoria,Confusion,Irritability and aggression,Psychomotor agitation,Lack of motivation, Loss of libido,Impaired motor function,Impaired coordination,Impaired balance,Dizziness,Cognitive impairments.
if you are feeling side effects then you can stop your medicine otherwise can continue medicine
Answered: Fri, 29 Mar 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You are probably having missed beats - may be sinus arrhythmia?
You are not likely to have Coronary Artery Disease - in view of normal effort tolerance - 'cardio'
You have not stated your age, gender, personal habits, family history or co-morbidities

THE FIRST STEP IS TO SEE A CARDIOLOGIST / The event needs to be DOCUMENTED by ElectroCardioGram (EKG). / Standard ECG records the electrical activity of the heart, for a few seconds. It can detect the arrhythmia occurring during that time only. If the episode occurs randomly or precipitated by a specific activity like exercise, one needs Holter or event monitor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor